Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 296, NWS Springfield, MO

June 30, 2009Barton County, Dade County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 30, 2009, 5:35 AM CDT for Barton County, Dade County, Missouri. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2009, 5:35 AM CDT (10:35 UTC)
Expired
Jun 30, 2009, 5:54 AM CDT
In force
19 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barton County, MO, Dade County, MO

The radar

The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2005 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 301035
SVRSGF
MOC011-057-301115-
/O.NEW.KSGF.SV.W.0296.090630T1035Z-090630T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
535 AM CDT TUE JUN 30 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 AM CDT.

* AT 531 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR KENOMA...OR 3 MILES SOUTHEAST OF LAMAR...
  MOVING SOUTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE GOLDEN CITY...KENOMA...LAMAR HEIGHTS...
  LAMAR...LOCKWOOD...MEINERT AND SOUTH GREENFIELD.

A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 630 AM 
FOE NORTHEASTERN JASPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3758 9422 3738 9377 3729 9401 3729 9408
      3735 9409 3735 9418 3748 9436
TIME...MOT...LOC 1034Z 318DEG 33KT 3744 9421

$$

CLAYCOMB
2 follow-up statements
000 
WWUS53 KSGF 301048
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 AM CDT TUE JUN 30 2009

MOC011-057-301115-
/O.CON.KSGF.SV.W.0296.000000T0000Z-090630T1115Z/
DADE MO-BARTON MO-
548 AM CDT TUE JUN 30 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHEASTERN BARTON AND SOUTHWESTERN DADE COUNTIES...

AT 547 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR GOLDEN CITY...OR 13 MILES
SOUTHEAST OF LAMAR...MOVING SOUTHEAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE GOLDEN CITY...LOCKWOOD...MEINERT AND SOUTH
GREENFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 526 AM...QUARTER SIZED HAIL WAS REPORTED WITH THIS STORM IN LAMAR.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3750 9409 3738 9377 3729 9401 3729 9408
      3735 9409 3735 9418 3738 9423
TIME...MOT...LOC 1047Z 314DEG 32KT 3737 9410

$$

CLAYCOMB
000 
WWUS53 KSGF 301054
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 AM CDT TUE JUN 30 2009

MOC011-057-301104-
/O.CAN.KSGF.SV.W.0296.000000T0000Z-090630T1115Z/
DADE MO-BARTON MO-
554 AM CDT TUE JUN 30 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON AND
SOUTHWESTERN DADE COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3750 9409 3738 9377 3729 9401 3729 9408
      3735 9409 3735 9418 3738 9423
TIME...MOT...LOC 1054Z 314DEG 32KT 3733 9405

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:54 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 30, 2:54 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT TUE JUN 30 2009

.DISCUSSION...

THE LARGE SCALE PATTERN THIS MORNING FEATURES AN UPPER LEVEL LOW
CENTERED OVER LAKE SUPERIOR AND AN UPPER LEVEL RIDGE OVER THE
WESTERN UNITED STATES. THIS SETUP PUTS THE CENTRAL UNITED STATES IN A
NORTHWEST FLOW ALOFT. THESE TYPES OF REGIMES ARE TROUBLESOME THIS
TIME OF YEAR AS IT DOES NOT TAKE THAT MUCH TO FIRE OFF CONVECTION.
THUS...THE MAIN FORECAST CONCERN OVER THE NEXT SEVEN DAYS WILL BE
CHANCES FOR CONVECTION.

TODAY...THE FIRST CONCERN WILL BE THE CONVECTION THAT HAS FIRED
WITHIN THE LAST TWO HOURS ACROSS WESTERN MISSOURI. THIS ACTIVITY HAS
DEVELOPED ALONG AN AREA OF CONVERGENCE BETWEEN 850 AND 700
MB...AND IS TRACKING SOUTHEAST ALONG A RATHER IMPRESSIVE LOW
LEVEL THETA E GRADIENT. THIS TREND IS EXPECTED TO CONTINUE INTO
EARLY THIS MORNING. MEANWHILE...A WEAK SURFACE FRONT WILL SLIP
SOUTH ACROSS THE OZARKS LATE THIS MORNING AND THIS AFTERNOON. THIS
BOUNDARY WILL LIKELY PROVIDE AN ADDITIONAL FOCUS FOR STORMS INTO
THE AFTERNOON. THINK MOST OF THIS ACTIVITY WILL BE ACROSS
NORTHERN ARKANSAS...BUT THINK AREAS SOUTH OF HIGHWAY 60 MAY ALSO
SEE SOME ACTIVITY. THINK ENOUGH INSTABILITY AND SHEAR WILL BE
PRESENT FOR A MARGINAL SEVERE RISK ACROSS FAR SOUTHERN MISSOURI.
TEMPERATURES SHOULD BE VERY SIMILAR TO THOSE OF MONDAY.

TONIGHT AND WEDNESDAY...WEAK SURFACE HIGH PRESSURE WILL BUILD BACK
INTO THE REGION. THIS PERIOD ACTUALLY LOOKS DRY WITH NO REAL SHORT
WAVE ENERGY OF NOTE. TONIGHT SHOULD BE COOLER WITH A SLIGHTLY
DRIER AIRMASS OVER THE AREA. TEMPERATURES ON WEDNESDAY SHOULD
AGAIN RANGE FROM THE MIDDLE 80S OVER CENTRAL MISSOURI TO THE LOWER
90S ALONG THE HIGHWAY 71 CORRIDOR.

WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...THE SYNOPTIC SCALE PATTERN
WILL FAVOR MCS DEVELOPMENT ACROSS THE CENTRAL HIGH PLAINS. WITH
THAT THETA E GRADIENT REMAINING POSITIONED ACROSS THE AREA...THESE
COMPLEXES OF STORMS WILL LIKELY TRACK SOUTHEAST INTO THE MISSOURI
OZARKS. THE FIRST SUCH COMPLEX IS EXPECTED LATE WEDNESDAY NIGHT
AND THURSDAY. WITH THAT LOW LEVEL GRADIENT/CONVERGENCE AROUND...WE
MAY ALSO SEE ADDITIONAL THUNDERSTORM DEVELOPMENT. TEMPERATURES
WILL BE TRICKY GIVEN THE EXPECTED STORMS AND WHAT WILL LIKELY BE
PLENTY OF CLOUD DEBRIS.

THIS WEEKEND INTO EARLY NEXT WEEK...THE UPPER LEVEL FLOW WILL TEND
TO FLATTEN SOME. IN THE LOWER LEVELS...A BAROCLINIC ZONE WILL
ESTABLISH ITSELF SOMEWHERE ACROSS THE REGION. IT IS DIFFICULT TO
TELL WHERE IT WILL SET UP THAT FAR OUT...BUT IT WILL LIKELY BE
OVER OR IN CLOSE PROXIMITY TO THE MISSOURI OZARKS. IN
ADDITION...BETTER GULF MOISTURE WILL BEGIN TO RETURN NORTH
STARTING THIS WEEKEND. THIS SPELLS AN UNSETTLED PERIOD WITH
CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS. OVERNIGHT LOWS
SHOULD WARM GIVEN INCREASING LOW LEVEL MOISTURE...WITH HIGH
TEMPERATURES HIGHLY DEPENDENT ON CONVECTION.

SCHAUMANN

&&

.AVIATION...

FOR THE 06Z TAFS...STILL HAVE A BAND OF MID LEVEL CLOUDS FROM NEAR
NEVADA TO BRANSON ON SATELLITE. NEW 4KM WRF BREAKS OUT CONVECTION
AFTER 10Z OVER THE SOUTHWEST CORNER OF MISSOURI INTO SOUTHEAST
KANSAS. WILL GO WITH CB AND VCTS WORDING AT JLN FROM 10 TO 14Z ON
THE 06Z TAFS AND VFR CEILINGS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 30, 2:24 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT TUE JUN 30 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010730-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
224 AM CDT TUE JUN 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  NICKEL SIZED HAIL
  DOWNBURST WINDS TO 50 MPH
  FREQUENT CLOUD TO GROUND LIGHTNING

  AREAS AFFECTED AND TIMING:

 COMMUNITIES WEST OF A LINE FROM BRANSON TO BUFFALO TO WARSAW
 THROUGH SUNRISE.

  DISCUSSION:

 SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG A CONVERGENCE LINE
 THAT EXTENDS ROUGHLY FROM NEVADA...SOUTHEASTWARD TO BRANSON THIS
 MORNING. THUNDERSTORMS SHOULD BEGIN TO DISSIPATE SHORTLY AFTER
 SUNRISE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY NIGHT AND INTO THE
HOLIDAY WEEKEND. THE TIMING AND INTENSITY OF THE STORMS ARE
UNCERTAIN AT THIS TIME...AND WILL BE REFINED WITH LATER
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 30, 2:15 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND GST     NIXA                    37.04N 93.29W
06/30/2009  E50 MPH          CHRISTIAN          MO   BROADCAST MEDIA

            WIND GUSTS OF 40 TO 50 MPH.

&&

JSS
Special weather statement, Jun 30, 2:34 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CDT TUE JUN 30 2009

MOZ090-094-095-300800-
LAWRENCE MO-GREENE MO-CHRISTIAN MO-
234 AM CDT TUE JUN 30 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LAWRENCE...NORTHWESTERN
CHRISTIAN AND SOUTHWESTERN GREENE COUNTIES UNTIL 300 AM CDT...

AT 233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALLTOWN...OR 8 MILES NORTHWEST OF
REPUBLIC...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  REPUBLIC AND BILLINGS BY 250 AM CDT.
  CLEVER AND 7 MILES SOUTHWEST OF BATTLEFIELD BY 300 AM CDT.

INTERSTATE 44 BETWEEN MILE MARKERS 52 AND 69 WILL ALSO BE IMPACTED BY
THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

CLAYCOMB
Special weather statement, Jun 30, 3:24 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT TUE JUN 30 2009

MOZ095-103-104-300900-
STONE MO-CHRISTIAN MO-TANEY MO-
324 AM CDT TUE JUN 30 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN STONE...NORTHWESTERN
TANEY AND SOUTH CENTRAL CHRISTIAN COUNTIES UNTIL 400 AM CDT...

AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PONCE DE LEON...OR 5 MILES SOUTHWEST OF
HIGHLANDVILLE...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  CHESTNUTRIDGE AND 8 MILES NORTHEAST OF REEDS SPRING BY 335 AM CDT.
  WALNUT SHADE BY 355 AM CDT.
  MERRIAM WOODS AND ROCKAWAY BEACH BY 400 AM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TABLE ROCK
LAKE.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

CLAYCOMB
Local storm report, Jun 30, 3:30 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             HIGHLANDVILLE           36.93N 93.28W
06/30/2009  E0.25 INCH       CHRISTIAN          MO   PUBLIC

&&

GCLAYCOM
Special weather statement, Jun 30, 3:50 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 AM CDT TUE JUN 30 2009

MOZ104-300915-
TANEY MO-
350 AM CDT TUE JUN 30 2009

...SIGNIFICANT WEATHER ALERT FOR WESTERN TANEY COUNTY UNTIL 415 AM
CDT...

AT 347 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF WALNUT SHADE...OR 9 MILES
NORTH OF BRANSON...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  WALNUT SHADE BY 400 AM CDT.
  ROCKAWAY BEACH AND MERRIAM WOODS BY 405 AM CDT.
  BRANSON AND HOLLISTER BY 410 AM CDT.
  OZARK BEACH...EDGEWATER BEACH...POWERSITE AND FORSYTH BY 415 AM
  CDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

CLAYCOMB
Special weather statement, Jun 30, 4:57 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 AM CDT TUE JUN 30 2009

MOZ066-077-301030-
BARTON MO-VERNON MO-
457 AM CDT TUE JUN 30 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN BARTON AND SOUTHWESTERN
VERNON COUNTIES UNTIL 530 AM CDT...

AT 456 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HANNON...OR 5 MILES NORTHWEST OF VERDELLA...
MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  VERDELLA AND 6 MILES NORTHEAST OF LIBERAL BY 505 AM CDT.
  IANTHA BY 520 AM CDT.
  IRWIN BY 525 AM CDT.
  LAMAR HEIGHTS AND 9 MILES SOUTHWEST OF MILFORD BY 530 AM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

CLAYCOMB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:58 AM CDTSevere Thunderstorm WarningSGFTaney23 min
Jun 30, 5:10 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon26 min
Jun 30, 5:23 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper36 min
Jun 30, 6:23 AM CDTFlash Flood WarningSGFJasper, Lawrence4 hr
Jun 30, 6:35 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone44 min
Jun 30, 7:02 AM CDTSevere Thunderstorm WarningSGFTaney58 min
Jun 30, 7:07 AM CDTSevere Thunderstorm WarningSGFChristian, Dade, Greene, Lawrence, Stone34 min
Jun 30, 2:00 PM CDTSevere Thunderstorm WarningSGFStone, Taney35 min
Jun 30, 3:55 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.